Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Lower bounds for solutions of hyperbolic inequalities


Author: Hajimu Ogawa
Journal: Proc. Amer. Math. Soc. 16 (1965), 853-857
MSC: Primary 35.52; Secondary 35.19
DOI: https://doi.org/10.1090/S0002-9939-1965-0193376-3
MathSciNet review: 0193376
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Agmon and L. Nirenberg, Properties of solutions of ordinary differential equations in Banach space, Comm. Pure Appl. Math. 16 (1963), 121-239. MR 0155203 (27:5142)
  • [2] P. J. Cohen and M. Lees, Asymptotic decay of solutions of differential inequalities, Pacific J. Math. 11 (1961), 1235-1249. MR 0133601 (24:A3427)
  • [3] M. H. Protter, Properties of solutions of parabolic equations and inequalities, Canad. J. Math. 13 (1961), 331-345. MR 0153982 (27:3943)
  • [4] -, Asymptotic behavior and uniqueness theorems for hyperbolic equations and inequalities, Tech. Rep., Contract AF 49(638)-398, Univ. of Calif., Berkeley, Calif., 1960.
  • [5] -, Asymptotic behavior and uniqueness theorems for hyperbolic operators, Proc. of U.S.-U.S.S.R. Symposium on Partial Differential Equations, pp. 348-353, Novosibirsk, 1963. MR 0201777 (34:1659)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.52, 35.19

Retrieve articles in all journals with MSC: 35.52, 35.19


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0193376-3
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society